# SDR WX0A2025111932640

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 52,790 hours, 37,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU (12WL)(13WL) FAILED DURING EPSU BAT CAP TEST.   REMOVED AND REPLACED EPSU 12WL AND 13WL REF AMM 33-51-38-400/000-001-A"
